# SDR UALA2010050301497

- Difficulty date: May 3, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 59,294 hours, 10,882 cycles
- Engine: Pwa PW4077
- System (JASC): 3150 · Central Warning
- Part: Circuit Card
- Part number: 285W02181
- Part serial: 26
- Condition: Failed
- Location: La2
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGES: OPIC RA2, LA2, AND LA1 DISPLAYED.  MAINT MSG'S 23-92010, 23-92020, 23-47010, 23-47020, 23-91010 AND 23-91020 ON MAT. TRIED INTERFACE CARD AND OVERHEAD BUSS CONTROLLER-NO HELP. REINSTALLED ORIGINAL UNITS. LT A2 INTERFACE CARD IAW MM.  MSGS CLEARED. ALL MAT GND TESTS PASSED.
